Font Size
A
A
A

acetaminophen, pamabrom, and pyrilamine (cont.)

IN THIS ARTICLE

What should I discuss with my health care provider before taking acetaminophen, pamabrom, and pyrilamine (Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS)?

Do not take this medication if you are allergic to acetaminophen, pamabrom, or pyrilamine.

If you have certain conditions, you may need a dose adjustment or special tests to safely use this medication. Before you take acetaminophen, pamabrom, and pyrilamine, tell your doctor if you have:

It is not known whether acetaminophen, pamabrom, and pyrilamine is harmful to an unborn baby. Before taking this medication, tell your doctor if you are pregnant or plan to become pregnant during treatment.

It is not known whether acetaminophen, pamabrom, and pyrilamine passes into breast milk or if it could harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

Do not give this medication to a child younger than 12 years old without the advice of a doctor. Children younger than 3 years old should not take acetaminophen, pamabrom, and pyrilamine.

How should I take acetaminophen, pamabrom, and pyrilamine (Midol PMS Maximum Strength, Pamprin ES Multi-Symptom Relief Formula, Pamprin Maximum Pain, Premesyn PMS)?

Use this medication exactly as directed on the label, or as prescribed by your doctor. Do not use it in larger amounts or for longer than recommended.

Take this medicine with a full glass of water.

An overdose of acetaminophen can cause serious harm. The maximum amount of acetaminophen for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Taking more acetaminophen could cause damage to your liver. One acetaminophen, pamabrom, and pyrilamine tablet contains 500 mg of acetaminophen. Know the amount of acetaminophen in the specific product you are taking.

If you drink more than three alcoholic beverages per day, do not take this medication without your doctor's advice, and never take more than 2 grams (2000 mg) per day.

Call your doctor if your symptoms do not improve after 10 days of treatment with acetaminophen, pamabrom, and pyrilamine.

Store acetaminophen, pamabrom, and pyrilamine at room temperature away from moisture and heat.

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Pill Identifier Tool

Need help identifying pills and medications?
Use the pill finder tool on RxList.






Find Your Best Self: Discover new ways to live an inspiring life through beauty, diet, and fitness ideas.

Medical Dictionary